My son has hurt his back... was taking Norco intermittingly for pain. Extremly has brought back his past terrible depression! And work has recently been very busy & difficult... this has definitely not helped but normally when this happens, he handles. Now the depression is returning. Says even though back is painful, this depression is horrible. Has stopped the Norco (hydrocodiene/acetimenophen) as of today... Has anyone had a similar experience? I read somewhere that Ambien is a very dangerous drug... thought that with Norco, that might be problem. Any thoughts? He is dreading going through the past depression again.
Chronic pain can exacerbate depression. Your son may need to have his Prozac dosage adjusted. Probably time to contact the doctor for an appointment. The Ambien can be dangerous drug if not taken as prescribed. Same with the Norco. As long as the doctor who prescribed the Norco is also aware of the Ambein, the doctor has accounted for any interaction which I doubt is causing the worsened depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2010 • 19 answers
Posted 1 Jan 2011 • 6 answers
Posted 13 Feb 2011 • 3 answers
Posted 27 Jun 2012 • 1 answer
Posted 16 Jan 2014 • 2 answers